# SDR SCNA20240429224

- Difficulty date: April 16, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 39,209 hours, 59,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 772 R-Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT @STA. 772 BETWEEN RBL 21 AND LBL 21 FLOOR TEE SUPPORT WITH CORROSION. REPALCED FLOOR SUPPORT TEE.
